MathSciNet Relay Station
MathSciNet bibliographic data
MR2496348 20J05 (20E07 20E15 57M07 57M20)
Lackenby, Marc Large groups, property $(\tau)$ and the homology growth of subgroups. Math. Proc. Cambridge Philos. Soc. 146 (2009), no. 3, 625–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement